Advertisement

Ukrainian Mathematical Journal

, Volume 49, Issue 5, pp 735–746 | Cite as

Carleman problem for two pairs of functions in a ring

  • P. V. Kerekesha
  • S. Yu. Khachaturov
Article
  • 11 Downloads

Abstract

We consider a particular case of the matrix Carleman problem for two pairs of functions in a ring and find a constructive solution of this problem. In addition, we propose an algorithm for the construction of solutions for two infinite systems of smooth transition and for a system of two singular equations of special type.

Keywords

Smooth Transition Laurent Series Infinite System Power Coefficient Index Zero 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    F. D. Gakhov and Yu. I. Cherskii, Equations of Convolution Type [in Russian], Nauka, Moscow (1978).Google Scholar
  2. 2.
    P. V. Kerekesha, “Integral representation of a periodic function in a strip,” in: Republican Scientific-Methodical Conference Dedicated to the 200th Birthday of N. I. Lobachevskii [in Russian], Odessa (1992), pp. 38–39.Google Scholar

Copyright information

© Plenum Publishing Corporation 1998

Authors and Affiliations

  • P. V. Kerekesha
  • S. Yu. Khachaturov

There are no affiliations available

Personalised recommendations